Real computations with fake numbers

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

2 Scopus Citations
View graph of relations

Author(s)

  • Felipe Cucker

Related Research Unit(s)

Detail(s)

Original languageEnglish
Pages (from-to)104-134
Journal / PublicationJournal of Complexity
Volume18
Issue number1
Publication statusPublished - 2002

Abstract

During the last few years a theory of computation over the real numbers developed with the aim of laying theoretical foundations for the kind of computations performed in numerical analysis under complete information. In this paper we describe the notions playing major roles in this theory-with special emphasis on those which do not appear in discrete complexity theory-and review some of its results. © 2001 Elsevier Science (USA).

Citation Format(s)

Real computations with fake numbers. / Cucker, Felipe.
In: Journal of Complexity, Vol. 18, No. 1, 2002, p. 104-134.

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review